MAUDE Adverse Event Report: Spectrum Medical Ltd Quantum Flow Sensor; Monitor, Blood-Gas, On-Line, Cardiopulmonary Bypass

Spectrum Medical Ltd Quantum Flow Sensor; Monitor, Blood-Gas, On-Line, Cardiopulmonary Bypass
Model Number QFS1-ST-075
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
The user reported that the sensors were incorrectly triggering bubble alarms when there was no air present in the line.There was no patient harm; however, spectrum medical considers this type of event to be reportable.
 
Additional Manufacturer Narrative
Pending investigation.

Brand Name
Quantum Flow Sensor
Common Device Name
Monitor, Blood-Gas, On-Line, Cardiopulmonary Bypass
Manufacturer (Section D)
Spectrum Medical Ltd
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK  GL2 9SL
Manufacturer (Section G)
Spectrum Medical Ltd
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK   GL2 9SL
Manufacturer Contact
cameron schmitt
481 munn road
suite 180
fort mill, SC 29715
MDR Report Key25634961
Report Number3006073153-2026-00158
Device Sequence Number9736282
Product Code DRY
UDI-Device Identifier05060434421975
UDI-Public05060434421975
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K173591
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQFS1-ST-075
Device Catalogue Number51-000075-00
Device Lot NumberFS1001032
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/15/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2026
Supplement Date Received by Manufacturer05/26/2026
Initial Report FDA Received Date06/26/2026
Supplement Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/19/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown